File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Nonparametric checks for single-index models

TitleNonparametric checks for single-index models
Authors
Keywordssingle-index model
goodness-of-fit
maximin tests
omnibus tests
peak alternatives
Issue Date2005
PublisherInstitute of Mathematical Statistics.
Citation
Annals of Statistics, 2005, v. 33 n. 3, p. 1048-1083 How to Cite?
AbstractIn this paper we study goodness-of-fit testing of single-index models. The large sample behavior of certain score-type test statistics is investigated. As a by-product, we obtain asymptotically distribution-free maximin tests for a large class of local alternatives. Furthermore, characteristic function based goodness-of-fit tests are proposed which are omnibus and able to detect peak alternatives. Simulation results indicate that the approximation through the limit distribution is acceptable already for moderate sample sizes. Applications to two real data sets are illustrated.
Persistent Identifierhttp://hdl.handle.net/10722/45338
ISSN
2015 Impact Factor: 2.78
2015 SCImago Journal Rankings: 6.653
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorStute, Wen_HK
dc.contributor.authorZhu, LXen_HK
dc.date.accessioned2007-10-30T06:23:14Z-
dc.date.available2007-10-30T06:23:14Z-
dc.date.issued2005en_HK
dc.identifier.citationAnnals of Statistics, 2005, v. 33 n. 3, p. 1048-1083en_HK
dc.identifier.issn0090-5364en_HK
dc.identifier.urihttp://hdl.handle.net/10722/45338-
dc.description.abstractIn this paper we study goodness-of-fit testing of single-index models. The large sample behavior of certain score-type test statistics is investigated. As a by-product, we obtain asymptotically distribution-free maximin tests for a large class of local alternatives. Furthermore, characteristic function based goodness-of-fit tests are proposed which are omnibus and able to detect peak alternatives. Simulation results indicate that the approximation through the limit distribution is acceptable already for moderate sample sizes. Applications to two real data sets are illustrated.en_HK
dc.format.extent1442876 bytes-
dc.format.extent3638 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherInstitute of Mathematical Statistics.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectsingle-index modelen_HK
dc.subjectgoodness-of-fiten_HK
dc.subjectmaximin testsen_HK
dc.subjectomnibus testsen_HK
dc.subjectpeak alternativesen_HK
dc.titleNonparametric checks for single-index modelsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0090-5364&volume=33&issue=3&spage=1048&epage=1083&date=2005&atitle=Nonparametric+checks+for+single-index+modelsen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1214/009053605000000020en_HK
dc.identifier.scopuseid_2-s2.0-23744440060-
dc.identifier.hkuros10741-
dc.identifier.isiWOS:000230520500010-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats